Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Effexor XR - 300mgs

Now, before I get attacked by people like the last time (note...NO posts since then) I have a quick questions to anyone who has ever been on Effexor XR for depression.  I have been taking this for almost 2 years and I was getting real jittery in the mornings, so my Dr. recommended I lower my dose by 75mgs.  I did so and I really don't feel right.  When I stand up I get very lightheaded and dizzy and I feel very confused and sick to my stomach.  Has this happened to anyone??  Thanks.
3 Responses
284811 tn?1190853454
Yes. I was on Effexor 75mg for 3 yrs. When I decided to get off it I tapered down the 37.5mg, then stopped cold turkey. I had those electrical charge things in my head for about a month. Uncomfortable but nothing you can't deal with. I thought Effexor helped me while I was on it but after being off it for almost 2 yrs. I wondered why I was even on it. Don't miss it or need it at all.
284811 tn?1190853454
Holy ****. I just realized you are taking 300mgs. Be very careful. Taper.
Avatar universal
I had that same feeling...I was away for a long weekend and forgot my Celexa....(just another SSRI) and I felt nauseous and like my equilibrium was off.  Maybe you are coming off too fast or cut your dose by too much! Be careful ok!
Peace!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.